# SDR DL73K962366

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK, TRACK LIGHT AT 2C INOP.  INSTALLED NEW LIGHT ASSY WITH NEW SPLICES, OPN NORMAL.
